Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 45, Number 4
HTML articles powered by AMS MathViewer

Some commentary on Atle Selberg’s mathematics
D. Hejhal and P. Sarnak PDF
Bull. Amer. Math. Soc. 45 (2008), 485-487
The importance of the Selberg integral
Peter J. Forrester and S. Ole Warnaar PDF
Bull. Amer. Math. Soc. 45 (2008), 489-534
Variational methods in relativistic quantum mechanics
Maria J. Esteban, Mathieu Lewin and Eric Séré PDF
Bull. Amer. Math. Soc. 45 (2008), 535-593
Exotic spheres and curvature
M. Joachim and D. J. Wraith PDF
Bull. Amer. Math. Soc. 45 (2008), 595-616
The lord of the numbers, Atle Selberg. On his life and mathematics
Nils A. Baas and Christian F. Skau PDF
Bull. Amer. Math. Soc. 45 (2008), 617-649
PDF
Bull. Amer. Math. Soc. 45 (2008), 651-655
Erratum to the review of “Minimal surfaces and functions of bounded variation”
Helmut Kaul PDF
Bull. Amer. Math. Soc. 45 (2008), 681-681